English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonlinear growth of zonal flows by secondary instability in general magnetic geometry

Plunk, G. G., & Banon Navarro, A. (2017). Nonlinear growth of zonal flows by secondary instability in general magnetic geometry. New Journal of Physics, 19: 025009. doi:10.1088/1367-2630/aa5fdf.

Item is

Files

show Files
hide Files
:
plunk_nonlinear.pdf (Supplementary material), 541KB
 
File Permalink:
-
Name:
plunk_nonlinear.pdf
Description:
Erstautor
OA-Status:
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
Plunk_Nonlinear.pdf (Any fulltext), 362KB
Name:
Plunk_Nonlinear.pdf
Description:
-
OA-Status:
Green
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1088/1367-2630/aa5fdf (Publisher version)
Description:
Open Access
OA-Status:
Gold

Creators

show
hide
 Creators:
Plunk, G. G.1, Author           
Banon Navarro, A.2, Author
Affiliations:
1Stellarator Theory (ST), Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856287              
2External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 20162017
 Publication Status: Published online
 Pages: 8 p.
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1088/1367-2630/aa5fdf
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: New Journal of Physics
  Abbreviation : New J. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol : IOP Publishing
Pages: - Volume / Issue: 19 Sequence Number: 025009 Start / End Page: - Identifier: ISSN: 1367-2630
CoNE: https://pure.mpg.de/cone/journals/resource/954926913666